Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Smoothing locally flat imbeddings


Author: R. C. Kirby
Journal: Bull. Amer. Math. Soc. 72 (1966), 147-148
DOI: https://doi.org/10.1090/S0002-9904-1966-11460-X
MathSciNet review: 0189053
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. Gluck, Embeddings in the trivial range, Ann. of Math. 81 (1965), 195-210. MR 173243
  • 2. A. Haefliger, Plongements différentiables de variétés dans variétés, Comment. Math. Helv. 36 (1961), 47-82. MR 145538


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1966-11460-X

American Mathematical Society